# SDR CA150727018

- Difficulty date: July 27, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airtrc AT502B
- Aircraft time: 144 hours
- Engine: Pwa PT6A34AG
- Propeller: Hartzl HCB3TN3
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Cable
- Part number: 711951
- Condition: Loose
- Location: Tailwheel Lock
- Part time: 105 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) TAIL WHEEL LOCK CABLE FOUND OFF THE REAR PULLEY, PREVENTING THE TAIL WHEEL FROM UNLOCKING. THE PULLEY ATTACH BRACKET MOUNTED TO THE STERN POST DIAGONAL TUBE WAS FOUND ROTATED TO THE FORWARD SIDE OF THE DIAGONAL TUBE REMOVING ALL TENSION TO THE CABLE.  THE PULLEY ATTACH BRACKET WAS RETURNED TO THE ORIGINAL POSITION, SECURED AND THE TAIL WHEEL LOCK SYS RERIGGED.  THE ACFT  WAS THEN RETURNED TO SERVICE.
